Home > Groups > Prevacid and Withdrawal Syndrome > I was on 30 mg prevacid for bad reflux and hiatal ...

I was on 30 mg prevacid for bad reflux and hiatal ...

  • I was on 30 mg prevacid for bad reflux and hiatal hernia for over 10 years (I'm now 70) After I read about possible kidney and liver damage from this drug I tapered off it over a two month period, going from 30 mg to 20 to 15 to 7 1/2 and the last two days I have not taken any. Instead taken 20 mg pepcid. But for the past week, I have had intestinal bloating and bad bad back pain. Every time I have this bloating I have back pain. For two days I had loose bowels, oddly shaped stool. Now I just have bloating, back pain and queasiness. Is this from withdrawal or do I have something else? I had a partial colectomy 10 years ago for diverticulitis, but I don't have abdominal pain or fever, so I don't think this is another bout of diverticulitis.

    Post created 8 months 4 days ago

Comments

No comments have been posted yet.

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes